# SDR DL757992450

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim
- Condition: Malfunctioned
- Location: Horiz Stab
- Component: 285T0015117
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKEOFF AT 90K.  RED STABILIZER WARNING MESSAGE APPEARED ON T/O.  AT PWR APPLICATION TRIM WAS 4.1 AT 90K TRIM WAS DRIVING UNCOMMANDED THROUGH 6.5 NOSE UP TO A FINAL OF 8.0 UNITS.  FOUND RT SAM MODULE FAULTED, REPLACED SAME.
